Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 2, NWS Corpus Christi, TX

March 18, 2015Bee County, Goliad County, Texas

NWS Corpus Christi, TX issued this flash flood warning at Mar 18, 2015, 1:39 AM CDT for Bee County, Goliad County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 18, 2015, 1:39 AM CDT (06:39 UTC)
Expired
Mar 18, 2015, 4:30 AM CDT
In force
3 hr
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
None

Counties Bee County, TX, Goliad County, TX

The radar

The Corpus Christi radar (KCRP), 98 km from the middle of the area, began a volume at 06:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 18, 4:36 AM CDTHEAVY RAIN 3.148 S Charco, TXRAINFALL TOTAL FOR SITE KNGT FROM LATE EVENING TO TIME OF ISSUANCE. RAIN CONTINUES TO FALL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 6.7 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2015-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 162 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2015-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
162 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
652 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

522 
WGUS54 KCRP 180639
FFWCRP
TXC025-175-180930-
/O.NEW.KCRP.FF.W.0002.150318T0639Z-150318T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
139 AM CDT WED MAR 18 2015

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN BEE COUNTY IN SOUTH CENTRAL TEXAS...
  GOLIAD COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 430 AM CDT

* AT 136 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.   
DOPPLER RADAR ESTIMATED 2 TO 3 INCHES PER HOUR OF RAINFALL CAN BE 
EXPECTED WITH SOME OF THESE SHOWERS AND POSSIBLE THUNDERSTORMS. THIS 
WILL LIKELY RESULT IN RAINFALL AMOUNTS OF MORE THAN 3 INCHES IN SOME 
LOCATIONS.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING TO OCCUR.
  SOME CITIES AND TOWNS THAT WILL EXPERIENCE FLOODING INCLUDE...
  GOLIAD...ANDER...BERCLAIR...BLANCONIA...CHARCO AND FANNIN. SOME    
  CREEKS THAT WILL EXPERIENCE FLOODING INCLUDE...MEDIO               
  CREEK...BLANCO CREEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 2890 9733 2887 9730 2885 9730 2886 9724
      2856 9716 2838 9739 2822 9750 2815 9762
      2868 9777 2893 9741

$$

GW
1 follow-up statement
930 
WGUS74 KCRP 180747
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
247 AM CDT WED MAR 18 2015

TXC025-175-180930-
/O.CON.KCRP.FF.W.0002.000000T0000Z-150318T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEE-GOLIAD-
INCLUDING THE CITY OF GOLIAD
247 AM CDT WED MAR 18 2015

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 AM CDT FOR
GOLIAD AND EASTERN BEE COUNTIES...

AT 241 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE HEAVY RAIN OVER THE WARNED AREA. DOPPLER RADAR ESTIMATED 1 
TO 3 INCHES OF RAIN HAS ALREADY OCCURRED OVER THE WARNED AREA...WITH 
AN ADDITIONAL 1 TO 3 INCHES POSSIBLE. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
ANDER...BERCLAIR...BLANCONIA...CHARCO...FANNIN AND PAPALOTE. SOME    
  CREEKS THAT WILL EXPERIENCE FLOODING INCLUDE...MEDIO               
  CREEK...BLANCO CREEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 2890 9733 2887 9730 2885 9730 2886 9724
      2856 9716 2838 9739 2822 9750 2815 9762
      2868 9777 2893 9741

$$

GW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 18, 12:11 AM CDT, 1 hour 28 minutes earlier.

Area forecast discussion, Mar 18, 12:11 AM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1211 AM CDT WED MAR 18 2015

.DISCUSSION...SEE 06Z AVIATION DISCUSSION.

&&

.AVIATION...AREA OF RAIN MOVING TOWARD THE EASTERN TERMINALS AS OF
THIS WRITING. AM KEEPING THE NOTION OF LIFR CIGS AND IFR/LIFR
VSBYS WITH THE MODERATE RAIN. COULD NOT RULE OUT SOME THUNDER
(ALTHOUGH AM NOT SEEING TOO MUCH LIGHTNING STRIKES AT THIS
TIME)...BUT WITH POTENT JET WILL MENTION A TEMPO TSRA IN THE
EASTERN TERMINALS. FARTHER WEST AT KLRD...AM EXPECTING CIGS TO GO
BACK TO LIFR ONCE THE RAIN ENDS WITH THE LIGHT WINDS. AS UPPER
TROUGH BEGINS TO PASS...CONDITIONS WILL IMPROVE FROM WEST TO EAST
WITH VFR CONDITIONS EXPECTED AT KLRD AOA 21Z BUT GENERALLY
BECOMING MVFR (OR NEAR MVFR AND REMAINING SO) FOR THE EASTERN
TERMINALS. IFR CONDTIONS RETURN AFTER 19/00Z. RAIN WILL END FROM
WEST TO EAST AS WELL...CHECK TERMINALS FOR DETAILS ALTHOUGH
PRECISION ON RAIN ENDING IN TERMINALS WITH IMPROVING CIGS WILL NOT
NECESSARILY BE AT THE SAME TIME GIVEN THAT FORECASTS ARE GETTING
ON THE LONG SIDE AS IT IS.

&&

.PREV DISCUSSION... /ISSUED 709 PM CDT TUE MAR 17 2015/

DISCUSSION...SEE 06Z TAF DISCUSSION BELOW.

AVIATION...MVFR CIGS/VSBYS WILL DROP TO IFR LATER THIS EVENING
WITH SHOWERS BECOMING MORE WIDESPREAD ACROSS THE SOUTH TEXAS REGION.
COULD BE A FEW ELEVATED THUNDERSTORMS AS COOLER AIR MOVES IN ALOFT
AND ENERGY FROM UPR JET COMES ACROSS. ADVECTION FOG ALONG THE
COAST WILL SPREAD INLAND ACROSS VCT TERMINAL LATER TONIGHT WITH
LIFR CONDITIONS POSSIBLE. LIFR CIGS ARE EXPECTED EVERYWHERE LATE
TONIGHT THROUGH AROUND 15Z WED AM. PRECIPITATION WILL END EARLY
WED AM WITH CIGS/VSBYS IMPROVING TO MVFR ALL AREAS BY NOON.

PREV DISCUSSION... /ISSUED 559 PM CDT TUE MAR 17 2015/

DISCUSSION...SEE MARINE SECTION.

MARINE...HAVE ISSUED DENSE FOG ADVISORY FOR MARINE AREAS. 66-70
DEGREE DEWPOINT AIR OVER WATER TEMPS MAINLY IN THE LOWER TO MID
60S HAS LED TO FOG REDEVELOPING THIS AFTERNOON. FROM WEBCAMS
AVAILABLE TO US FOG MAINLY APPEARS JUST OFF THE COAST...BUT WILL
MOVE INTO THE BAYS THROUGH THE EVENING. LIGHT RAIN MOVING IN
PRESENTS A CHALLENGE OF WHETHER IT WILL IMPROVE VISIBILITIES OR
NOT...THINKING THE RAIN IS LIGHT ENOUGH THAT IT WILL NOT IMPROVE
THINGS SIGNIFICANTLY...THUS WILL HOLD ONTO THE ADVY THROUGH THE
MORNING.

PREV DISCUSSION... /ISSUED 422 PM CDT TUE MAR 17 2015/

SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)...MID/UPPER LOW
OVER NORTHERN MEXICO WILL CONTINUE LIFTING NORTHEAST
TONIGHT...LIFTING AWAY FROM SOUTH TEXAS THROUGH THE DAY WEDNESDAY.
CURRENTLY THIN BAND OF SHOWERS HAS BEEN VERY SLOWLY PUSHING EAST
ACROSS THE WESTERN PORTIONS OF THE CWA. THIS BAND WILL BE SLOW TO
ACROSS THE AREA THIS EVENING. HI-RES MODELS CONTINUE TO SHOW
REDEVELOPMENT OF MORE ACTIVITY BEHIND THIS FIRST BAND FORMING
TONIGHT AND ADDITIONAL CONVECTION CAN ALREADY BE SEEN FORMING ON
VIS SATELLITE OVER NORTHERN MEXICO. AS THE UPPER LOW LIFTS MORE
TO THE NORTHEAST AN UPPER JET STREAK ON THE SOUTHERN EDGE OF THE
LOW MOVES FAVORABLY INTO THE REGION...AND THIS WILL AID IN SUPPORT
OF CONVECTION DEVELOPING. ALTHOUGH MAJORITY OF THE ACTIVITY WILL
BE SHOWERS...DID INCLUDE MENTION OF TSTMS OVERNIGHT UNDER A MORE
DIVERGENT UPPER PATTERN AND WHERE MUCAPES ARE SLIGHTLY MORE
FAVORABLE. UNDER ANY TSTMS THAT DEVELOP OR TRAINING
CONVECTION...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE TONIGHT.
EXPECT RAINFALL TO GRADUALLY END FROM WEST TO EAST THROUGH
WEDNESDAY AS MID/UPPER LVL RIDGING BEGINS BUILDING IN OVER THE
AREA. EXPECT DRY CONDITIONS ACROSS ALL OF THE REGION BY WEDNESDAY
NIGHT. WRT TEMPS...KEPT FAIRLY CLOSE TO MODEL CONSENSUS...WITH
LOWS STAYING IN THE LOW TO MID 60S. HIGHS TOMORROW WILL BE
SLIGHTLY WARMER...ESPECIALLY OUT WEST WHERE DRYING AND A BIT MORE
CLEARING WILL OCCUR MORE QUICKLY.

LONG TERM (THURSDAY THROUGH TUESDAY)...REGION WILL BE UNDER THE
INFLUENCE OF A SHORT WAVE RIDGE ON THURSDAY. EXPECT WARM AND DRY
CONDITIONS FOR THE AREA WITH THE SLIM THREAT OF WEAK LOW LEVEL
WARM AIR ADVECTION KEEPING A SLIGHT CHANCE OF SHOWERS IN THE VCT
AREA. SOUTHEAST WINDS WILL BRING IN HIGHER BOUNDARY LAYER MOISTURE
THURSDAY NIGHT AND EXPECT AREAS OF FOG TO DEVELOP OVER NEARSHORE
WATERS AND MOVE INLAND OVER THE COASTAL PLAINS THRU FRIDAY MORNING.
FRONTAL BOUNDARY WILL BE PUSHING SOUTH THROUGH THE HILL COUNTRY
ON FRIDAY AS ANOTHER MID LEVEL LOW MOVES INTO SOUTHERN BAJA
CALIFORNIA. SCATTERED CONVECTION WILL DEVELOP AHEAD OF THE FRONTAL
BOUNDARY FRIDAY AS LEAD SHORT WAVE TROUGH MOVES INTO THE HILL
COUNTRY...WITH THE UPPER LOW WEAKENING TO A SHORT WAVE TROUGH
AS IT LIFTS OUT ACROSS CENTRAL TEXAS SATURDAY NIGHT. BEST CHANCES
FOR RAINFALL WILL BE FRIDAY NIGHT INTO SATURDAY AS THE BOUNDARY
MOVES THROUGH THE AREA PROVIDING A FOCUS FOR DEVELOPMENT AS WELL
AS AN ACTIVE DOWNSTREAM 110 KNOT 25H JET LIFTING NORTH WITH SOUTH
TEXAS IN THE FAVORABLE RIGHT ENTRANCE REGION OF THE JET. MODELS
CONTINUE TO DEPICT HIGH MOISTURE CONTENT WILL BE AVAILABLE OVER THE
REGION WITH PRECIPITABLE WATER VALUES UP TO 1.9 INCHES FRIDAY NIGHT
AND SATURDAY. WILL GO WITH CATEGORICAL/LIKELY POPS FRIDAY NIGHT FOR
BRUSH COUNTRY/COASTAL PLAINS RESPECTIVELY WITH CATEGORICAL POPS
OVER THE COASTAL PLAINS SATURDAY. RAIN CHANCES WILL DIMINISH ON
SATURDAY NIGHT AS THE SYSTEM LIFTS NORTHEAST. ECMWF/CMC MODELS
ARE SHOWING ANOTHER SHORT WAVE TROUGH DIVING SOUTHEAST OUT OF
THE CENTRAL ROCKIES SUNDAY AND INTO THE SOUTHERN PLAINS BY
TUESDAY MORNING WHILE THE GFS IS WEAKER AND MORE PROGRESSIVE.
WEAK LOW LEVEL WARM AIR ADVECTION AHEAD OF THIS FEATURE COULD
PROVIDE A SLIGHT CHANCE OF RAIN OVER THE NORTHERN COASTAL BEND
INTO THE VICTORIA CROSSROADS. AFTER THIS SHORT WAVE TROUGH MOVES
BY TUESDAY A WEAK FRONTAL BOUNDARY WILL MOVE THROUGH THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    65  76  65  76  62  /  10  10  10  30  70
VICTORIA          63  76  64  76  60  /  10  20  10  50  70
LAREDO            65  84  66  79  61  /  10  10  10  50  80
ALICE             64  80  65  80  62  /  10  10  10  40  70
ROCKPORT          64  73  64  73  61  /  10  10  10  30  60
COTULLA           63  80  64  74  59  /  10  10  10  60  80
KINGSVILLE        65  79  66  80  62  /  10  10  10  30  70
NAVY CORPUS       65  73  66  73  62  /  10  10  10  30  60

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...DENSE FOG ADVISORY UNTIL 11 AM CDT THIS MORNING FOR THE
     FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
     ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
     O'CONNOR...COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS
     OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA
     SHIP CHANNEL OUT 20 NM.

&&

GW/86...AVIATION
Hazardous weather outlook, Mar 17, 4:13 PM CDT, 9 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
413 PM CDT TUE MAR 17 2015

TXZ229>234-239>247-182115-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
413 PM CDT TUE MAR 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT...MAINLY OVER AREAS
NEAR AND WEST OF AN ALICE TO VICTORIA LINE. NO SEVERE WEATHER IS
EXPECTED...ALTHOUGH A STRONG STORM OR TWO COULD PRODUCE WINDS OF
45 MPH AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ADDITIONAL CHANCES OF SHOWERS AND THUNDERSTORMS ARE FORECAST FOR
FRIDAY INTO SATURDAY AS ANOTHER WEATHER SYSTEM IMPACTS THE AREA.
NO ORGANIZED SEVERE WEATHER IS EXPECTED AT THIS TIME WITH THIS
SYSTEM. HOWEVER...AN ISOLATED STRONG STORM AND HEAVY RAINFALL MAY
OCCUR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ230-235-250-255-270-275-182115-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
413 PM CDT TUE MAR 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TONIGHT

PATCHY FOG WILL BE POSSIBLE ACROSS PORTIONS OF THE BAYS AND
ADJACENT NEARSHORE WATERS LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PATCHY FOG WILL BE POSSIBLE DURING EARLY MORNING HOURS
ACROSS PORTIONS OF THE ADJACENT COASTAL WATERS THROUGH MID WEEK.
ADDITIONAL CHANCES OF SHOWERS AND THUNDERSTORMS ARE FORECAST FOR
FRIDAY INTO SATURDAY AS ANOTHER WEATHER SYSTEM IMPACTS THE AREA.
NO ORGANIZED SEVERE WEATHER IS EXPECTED AT THIS TIME WITH THIS
SYSTEM. HOWEVER...AN ISOLATED STRONG STORM AND HEAVY RAINFALL MAY
OCCUR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Local storm report, Mar 18, 1:14 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
114 AM CDT WED MAR 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 AM     FLOOD            GEORGE WEST             28.33N 98.12W
03/18/2015                   LIVE OAK           TX   LAW ENFORCEMENT

            FLOODING BEGINNING IN CITY OF GEORGE WEST. STARTING TO
            CLOSE SOME STREETS IN THE CITY.

&&

GWILK

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 12:42 AM CDTAreal Flood AdvisoryCRPBee, Duval, Jim Wells, Live Oak, McMullen3 hr
Mar 18, 1:03 AM CDTFlash Flood WarningCRPBee, Live Oak3 hr
Mar 18, 1:43 AM CDTFlash Flood WarningCRPDuval, Jim Wells3 hr
Mar 18, 3:17 AM CDTAreal Flood AdvisoryCRPMcMullen3 hr
Mar 18, 3:57 AM CDTAreal Flood AdvisoryCRPVictoria2 hr
Mar 18, 4:02 AM CDTAreal Flood WarningCRPLive Oak3 hr
Mar 18, 4:33 AM CDTAreal Flood AdvisoryCRPBee, Goliad117 min
Mar 18, 4:42 AM CDTAreal Flood AdvisoryCRPJim Wells, Live Oak2 hr
Mar 18, 6:27 AM CDTRiver Flood WarningCRPBee31 hr
Mar 18, 9:00 AM CDTRiver Flood WarningCRPCalhoun, Refugio, Victoria9 days

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.